# SDR HNAA2025012100031

- Difficulty date: December 19, 2024
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N672AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145794
- Aircraft time: 44,616 hours, 42,455 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2112 RH ANGLE ON FLOOR LEVEL CRACKED AT FR46.  RAR ANGLE IAW SRM 51-40-02
